# SDR CA090116014

- Difficulty date: January 15, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,847 hours
- Engine: Lyc O540F1B5
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Bracket
- Part number: C8303
- Condition: Cracked
- Location: Elt
- Part time: 3,454 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO PAST ISSUES WITH ELT`S GOING OFF, THE ELT`S WERE FOUND TO BE AT THE INCORRECT CLOCK ANGLE.  THE ELT WAS REPOSITIONED TO THE PROPER ANGLE, WHICH WE THINK MAY HAVE CAUSED THE CRACKING OVER TIME.  A SMALL CRACK WAS FOUND IN THE BOTTOM ANGLE BRACKET RADIATING FROM THE MIDDLE SCREW HOLE.  THE ELT`S ARE NOW BEING REPLACED WITH THE KANNAD 406 ELT WHICH IS SUPPORTED DIFFERENTLY.
